# SDR MALA050218

- Difficulty date: January 21, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 12,279 hours, 11,770 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT OF DTW, THE FWD LAV SMOKE DETECTOR WENT OFF.  THE FWD FA INVESTIGATED AND FOUND NO SMOKE IN LAV AND SMOKE DETECTOR STOPPED AND NEVER WENT OFF AGAIN.  THE AFT FA REPORTED SEEING A HAZE IN FWD CABIN AND THEN IT DISSIPATED QUICKLY.  NO ONE REPORTED ANY SMELL OF ANY KIND (CREW OR PASSENGERS).  A/C RETURNED TO DTW FOR PRECAUTIONARY REASONS.  GROUND RAN AC FOR 20 MIN WITH ALL SYSTEMS ONLINE GENS, HYD, AIR ECT.  NOTED NO DISTINCTIVE ODOR OR VISUAL HAZE IN CABIN OR FLT DECK.  INSPECTED LAV BOTTLES AND ALL CABIN EMERGENCY EQUIPMENT.  ALL CHECKS GOOD.  FOR PRECAUTIONARY MEASURES REPLACED FWD LAV SMOKE DETECTOR
